# SDR AALA201709069033

- Difficulty date: September 3, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 53,026 hours, 21,358 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SMOKE DETECTOR IN THE LEFT AFT LAVATORY SOUNDS WITH NO SMOKE PRESENT.  ACCOMPLISHED SMOKE DETECTOR TEST PER FIM 26-14-00.  OPERATIONAL CHECK GOOD.
